# SDR KCSA202203251030

- Difficulty date: March 25, 2022
- Submitted: March 26, 2022
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 105,894 hours, 19,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO @ STA 780 BWL 118 RBL-62 O/B CARGO SIDE RAIL WERE IT MEETS THE FLOOR WEB IS CRACKED
